Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 190, NWS Kansas City, MO

August 21, 2017Clay County, Jackson County, Platte County, Missouri; Johnson County, Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 21, 2017, 9:26 PM CDT for Clay County, Jackson County, Platte County, Missouri; Johnson County, Wyandotte County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 21, 2017, 9:26 PM CDT (02:26 UTC)
Expired
Aug 21, 2017, 10:00 PM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnson County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 43 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2114 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2114 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1421 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.6
Supercell composite
9.7

Open this sounding in Storm Lab

The text

As transmitted.

833 
WUUS53 KEAX 220226
SVREAX
KSC091-209-MOC047-095-165-220300-
/O.NEW.KEAX.SV.W.0190.170822T0226Z-170822T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
926 PM CDT MON AUG 21 2017

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wyandotte County in northeastern Kansas...
  Northeastern Johnson County in east central Kansas...
  Southern Clay County in west central Missouri...
  Southeastern Platte County in west central Missouri...
  Central Jackson County in west central Missouri...

* Until 1000 PM CDT

* At 926 PM CDT, a severe thunderstorm was located over Houston Lake,
  or over Riverside, moving east at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Kansas City, Overland Park, Independence, Lee's Summit, Shawnee,
  Blue Springs, Leawood, Raytown, Liberty, Gladstone, Prairie
  Village, Merriam, Mission, Parkville, Edwardsville, North Kansas
  City, Fairway, Mission Hills, Sugar Creek and Riverside.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 18.
 Interstate 70 in Kansas between mile markers 413 and 423.
 Interstate 35 in Missouri between mile markers 0 and 19.
 Interstate 35 in Kansas between mile markers 229 and 235.
 Interstate 29 between mile markers 0 and 11.
 Interstate 635 between mile markers 0 and 12.
 Interstate 470 between mile markers 1 and 16.
 Interstate 435 near mile marker 11, between mile markers 36 and 40,
and between mile markers 46 and 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3932 9466 3925 9421 3921 9421 3921 9417
      3920 9417 3887 9442 3909 9481
TIME...MOT...LOC 0226Z 281DEG 33KT 3918 9464 

HAIL...<.75IN
WIND...60MPH
 
$$

CDB
2 follow-up statements
633 
WWUS53 KEAX 220240
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
940 PM CDT MON AUG 21 2017

KSC091-MOC165-220249-
/O.CAN.KEAX.SV.W.0190.000000T0000Z-170822T0300Z/
Johnson KS-Platte MO-
940 PM CDT MON AUG 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON AND
SOUTHEASTERN PLATTE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3916 9464 3916 9460 3927 9460 3925 9421
      3921 9421 3921 9417 3887 9442 3901 9461
      3904 9461 3904 9465 3906 9467
TIME...MOT...LOC 0239Z 299DEG 38KT 3910 9448 

$$

KSC209-MOC047-095-220300-
/O.CON.KEAX.SV.W.0190.000000T0000Z-170822T0300Z/
Wyandotte KS-Clay MO-Jackson MO-
940 PM CDT MON AUG 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EAST CENTRAL WYANDOTTE...SOUTHERN CLAY AND CENTRAL JACKSON
COUNTIES...

At 939 PM CDT, a severe thunderstorm was located over Sugar Creek,
moving southeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Kansas City, Independence, Lee's Summit, Blue Springs, Raytown,
Liberty, Gladstone, Mission, North Kansas City, Mission Hills, Sugar
Creek, Riverside, Westwood, Claycomo, Kansas City Kansas, Courtney,
Pleasant Valley, Lake Tapawingo, Glenaire and Avondale.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 18.
 Interstate 70 in Kansas between mile markers 420 and 423.
 Interstate 35 in Missouri between mile markers 0 and 17.
 Interstate 35 in Kansas between mile markers 232 and 235.
 Interstate 29 between mile markers 0 and 2.
 Interstate 470 between mile markers 2 and 16.
 Interstate 435 between mile markers 48 and 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3916 9464 3916 9460 3927 9460 3925 9421
      3921 9421 3921 9417 3887 9442 3901 9461
      3904 9461 3904 9465 3906 9467
TIME...MOT...LOC 0239Z 299DEG 38KT 3910 9448 

HAIL...<.75IN
WIND...60MPH
 
$$

CDB
311 
WWUS53 KEAX 220256
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
956 PM CDT MON AUG 21 2017

KSC209-MOC047-095-220306-
/O.EXP.KEAX.SV.W.0190.000000T0000Z-170822T0300Z/
Wyandotte KS-Clay MO-Jackson MO-
956 PM CDT MON AUG 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WYANDOTTE...
SOUTHERN CLAY AND CENTRAL JACKSON COUNTIES WILL EXPIRE AT 1000 PM
CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty 
winds of 50 mph are expected with this thunderstorm.

LAT...LON 3916 9464 3916 9460 3927 9460 3925 9421
      3921 9421 3921 9417 3887 9442 3901 9461
      3904 9461 3904 9465 3906 9467
TIME...MOT...LOC 0256Z 281DEG 33KT 3908 9434 

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 6:49 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Aug 21, 6:49 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
649 PM CDT Mon Aug 21 2017

.Discussion...
Issued at 340 PM CDT MON AUG 21 2017

Main concerns in the near term remain focused on heavy rain and
possible flash flooding as a very moist atmosphere remains in
place. Main focus for convection this afternoon looks to be a
remnant convergent line/outflow boundary now stretching from
central Missouri west into northeastern Kansas. Storms have
been developing along this feature this afternoon with primary
impacts felt across the northern Metro so far. Convection
allowing models indicate this activity will start sliding east in
a couple of hours with attention then shifting to our north where
a cold front is set to arrive later tonight. All available
guidance shows this boundary lighting up with convection later
this evening with activity slowly settling south during the
overnight and early morning hours. Overall concerns earlier today
for flash flooding seem a bit suppressed due to faster system
movement as seen on today's model runs, however convection
currently impacting the northern Metro and precip from earlier
today has undoubtedly further primed soils for possible flash
flooding later tonight. As a result, no planned changes to the
flash flood watch with this afternoon's fcst package. With PWAT
values anywhere between 2-3 standard deviations above normal,
along with a southwesterly directed low-level jet overnight and
decent upper divergence in the right entrance region of an upper
jetstreak to our north, the atmosphere appears more than set for
heavy rain production. The only caveat that remains to be seen is
whether the faster system movement leads to less residence time
over primed basins, and thus lower precip totals than previously
forecast. Lets hope this is the case but current radar trends and
recent reports across the north side of the Metro offer
decreasing hope to this scenario and as a result, it could very
well be a busy night across the area. If there's one bit of good
news is that ongoing precip and convective overturning from
earlier convection has helped to stabilize the environment to some
degree. While a few stray severe storms cannot be ruled out, the
overall threat this evening and overnight will be focused on hydro
concerns.

Precip to quickly come to an end late Tuesday morning and
afternoon from north to south. Cool high pressure will quickly
build into the region during the afternoon tomorrow with dry
conditions persisting right through mid/late week. Unseasonably
cool air will filter into our region with high temps from
Wednesday through Friday struggling to reach the 80 degree mark.
High pressure across the Great Lakes and a southwestward extending
surface ridge axis look to keep our region dry through late week
before rain chances reappear as we head into the weekend.

&&

.Aviation...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 649 PM CDT MON AUG 21 2017

Another round of thunderstorms is developing west of STJ and the
KC area and will likely expand in coverage and track across much
of the region this evening and overnight. Could see off-and-on
storms for more than 6 hours in many locations before clearing out
from north to south around sunrise.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch from 10 PM CDT this evening through Tuesday
     morning for KSZ025-057-060-102>105.

MO...Flash Flood Watch from 10 PM CDT this evening through Tuesday
     morning for MOZ012>016-020>024-028>032-037>039-043>045-053-
     054.

&&

Discussion...32
Aviation...Hawblitzel
Hazardous weather outlook, Aug 21, 3:15 AM CDT, 18 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
315 AM CDT Mon Aug 21 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-220815-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
315 AM CDT Mon Aug 21 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Multiple rounds of thunderstorms are possible this afternoon and
 this evening, some which could become strong to severe. Strong
 winds, hail and perhaps even an isolated tornado are possible with
 the afternoon round especially along and north of Highway 36, and
 strong winds are possible with the late evening-overnight round
 throughout the outlook area.

 In addition to the severe threat, flooding will be a concern this
 evening and tonight throughout the outlook area. Several inches of
 rain are possible, and may fall very rapidly in stronger storms.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

 No hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Aug 21, 7:14 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
714 PM CDT MON AUG 21 2017

MOZ046-220045-
Cooper MO-
714 PM CDT MON AUG 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOPER COUNTY UNTIL
745 PM CDT...

At 714 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Bunceton, or 10 miles southeast of Boonville, moving
east at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Prairie Home.

LAT...LON 3886 9253 3871 9261 3876 9278 3893 9272
      3890 9251
TIME...MOT...LOC 0014Z 285DEG 24KT 3883 9266

CDB
Local storm report, Aug 21, 7:16 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
716 PM CDT MON AUG 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     3 E PILOT GROVE         38.87N 92.85W
08/21/2017  E70 MPH          COOPER             MO   TRAINED SPOTTER

&&
Local storm report, Aug 21, 7:42 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
742 PM CDT MON AUG 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     8 SW NELSON             38.90N 93.13W
08/21/2017                   PETTIS             MO   PUBLIC

            LARGE TREE DOWN, POWER LINES DOWN AND ROOF
            TORN OFF A BARN.

&&
Special weather statement, Aug 21, 8:02 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
802 PM CDT MON AUG 21 2017

MOZ028-029-220145-
Platte MO-Clay MO-
802 PM CDT MON AUG 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLAY AND SOUTHEASTERN
PLATTE COUNTIES UNTIL 845 PM CDT...

At 801 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ferrelview, or near Weatherby Lake, moving east at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Kansas City, Liberty, Gladstone, Smithville, Kearney, Parkville,
Platte City, North Kansas City, Riverside, Weatherby Lake, Claycomo,
Pleasant Valley, Lake Waukomis, Glenaire, Ferrelview, Avondale,
Platte Woods, Oakview, Northmoor and Houston Lake.

This includes the following highways...
 Interstate 35 in Missouri between mile markers 5 and 25.
 Interstate 29 between mile markers 0 and 18.
 Interstate 635 between mile markers 10 and 12.
 Interstate 435 between mile markers 23 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3942 9474 3936 9436 3914 9448 3915 9450
      3915 9452 3912 9457 3914 9459 3915 9459
      3916 9460 3916 9463 3926 9483
TIME...MOT...LOC 0101Z 287DEG 18KT 3930 9474

CDB
Local storm report, Aug 21, 8:23 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 PM CDT MON AUG 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      CUMMINGS                39.46N 95.24W
08/21/2017                   ATCHISON           KS   TRAINED SPOTTER

            WATER FLOWING OVER ROADWAYS.

&&
Special weather statement, Aug 21, 8:52 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
852 PM CDT MON AUG 21 2017

KSZ103>105-MOZ028-220230-
Johnson KS-Wyandotte KS-Leavenworth KS-Platte MO-
852 PM CDT MON AUG 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR WYANDOTTE...LEAVENWORTH...JOHNSON
AND SOUTHEASTERN PLATTE COUNTIES UNTIL 930 PM CDT...

At 851 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lawrence, moving east at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Overland Park, Olathe, Shawnee, Lenexa, Leavenworth, Leawood, Prairie
Village, Gardner, Lansing, Merriam, Mission, Bonner Springs, De Soto,
Parkville, Tonganoxie, Basehor, Edwardsville, Fairway, Mission Hills
and Riverside.

This includes the following highways...
 Interstate 70 in Missouri near mile marker 0.
 Interstate 70 in Kansas between mile markers 410 and 423.
 Interstate 35 in Missouri near mile marker 0.
 Interstate 35 in Kansas between mile markers 210 and 235.
 Interstate 29 between mile markers 3 and 8.
 Interstate 635 between mile markers 0 and 12.
 Interstate 435 between mile markers 0 and 25, and between mile
markers 76 and 83.
 Kansas Turnpike between mile markers 206 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3936 9518 3924 9460 3880 9461 3880 9505
      3898 9506 3899 9508 3896 9508 3896 9509
      3897 9511 3897 9513 3898 9516 3896 9517
      3897 9519
TIME...MOT...LOC 0151Z 275DEG 34KT 3901 9523

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:14 PM CDTSpecial Weather StatementEAXCooper31 min
Aug 21, 8:02 PM CDTSpecial Weather StatementEAXClay, Platte43 min
Aug 21, 8:41 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte32 min
Aug 21, 9:09 PM CDTFlash Flood WarningEAXBuchanan, Platte6 hr
Aug 21, 9:45 PM CDTFlash Flood WarningEAXClay6 hr
Aug 21, 9:53 PM CDTFlash Flood WarningEAXJackson, Platte6 hr
Aug 21, 9:54 PM CDTRiver Flood WarningEAXClay, Platte34 hr
Aug 21, 10:02 PM CDTFlash Flood WarningEAXClay6 hr
Aug 21, 10:20 PM CDTRiver Flood WarningEAXCooper, Saline7 days
Aug 21, 10:20 PM CDTRiver Flood WarningEAXRay45 hr
Aug 21, 10:23 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline59 hr
Aug 21, 10:46 PM CDTFlash Flood WarningEAXJackson6 hr
Aug 21, 11:07 PM CDTRiver Flood WarningEAXJackson28 hr
Aug 21, 11:12 PM CDTRiver Flood WarningEAXJackson33 hr
Aug 21, 11:43 PM CDTRiver Flood WarningEAXJackson30 hr
Aug 21, 11:45 PM CDTFlash Flood WarningEAXCass8 hr
Aug 22, 12:04 AM CDTFlash Flood Warning EmergencyEAXClay, Jackson, Platte8 hr
Aug 22, 12:42 AM CDTAreal Flood AdvisoryEAXCass, Henry, Johnson, Lafayette6 hr
Aug 22, 12:51 AM CDTRiver Flood WarningEAXJackson37 hr
Aug 22, 12:51 AM CDTRiver Flood WarningEAXJackson34 hr
Aug 22, 12:51 AM CDTRiver Flood WarningEAXJackson33 hr
Aug 22, 12:51 AM CDTRiver Flood WarningEAXJackson36 hr
Aug 22, 1:45 AM CDTFlash Flood WarningEAXCass, Henry, Johnson6 hr
Aug 22, 1:47 AM CDTRiver Flood WarningEAXCass, Henry, Johnson4 days
Aug 22, 1:47 AM CDTRiver Flood WarningEAXBates, Cass, Henry4 days
Aug 22, 2:23 AM CDTRiver Flood WarningEAXJackson19 hr
Aug 22, 2:23 AM CDTRiver Flood WarningEAXJackson39 hr
Aug 22, 2:40 AM CDTRiver Flood WarningEAXCarroll54 hr
Aug 22, 2:51 AM CDTAreal Flood AdvisoryEAXBates, Henry4 hr
Aug 22, 3:09 AM CDTAreal Flood WarningEAXBuchanan, Platte6 hr
Aug 22, 3:15 AM CDTFlash Flood WarningEAXBates, Henry6 hr
Aug 22, 3:53 AM CDTRiver Flood WarningEAXJohnson, Pettis3 days
Aug 22, 3:53 AM CDTRiver Flood WarningEAXPlatte49 hr
Aug 22, 3:53 AM CDTRiver Flood WarningEAXPlatte55 hr
Aug 22, 5:20 AM CDTRiver Flood WarningEAXJackson30 hr
Aug 22, 5:20 AM CDTRiver Flood WarningEAXJackson28 hr
Aug 22, 5:20 AM CDTRiver Flood WarningEAXJackson29 hr
Aug 22, 5:41 AM CDTRiver Flood WarningEAXCooper39 hr
Aug 22, 5:57 AM CDTRiver Flood WarningEAXClay, Jackson, Ray70 hr
Aug 22, 5:57 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray3 days
Aug 22, 7:37 AM CDTAreal Flood WarningEAXCass, Clay, Clinton, Henry, Jackson, Johnson and 3 more12 hr
Aug 22, 8:46 AM CDTRiver Flood WarningEAXBates5 days
Aug 22, 9:01 AM CDTAreal Flood WarningEAXBates, Henry60 hr
Aug 22, 9:33 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline4 days
Aug 22, 9:33 AM CDTRiver Flood WarningEAXChariton, Howard, Saline3 days
Aug 22, 9:33 AM CDTRiver Flood WarningEAXCooper, Howard4 days
Aug 22, 4:09 PM CDTRiver Flood WarningEAXCooper34 hr
Aug 21, 7:22 PM CDTFlash Flood WarningEAXAtchison6 hr
Aug 21, 8:52 PM CDTSpecial Weather StatementEAXJohnson, Leavenworth, Wyandotte38 min
Aug 21, 9:30 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth30 min
Aug 21, 9:55 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte35 min
Aug 21, 10:22 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami18 min
Aug 21, 10:48 PM CDTRiver Flood WarningEAXAtchison, Leavenworth51 hr
Aug 21, 10:48 PM CDTRiver Flood WarningEAXLeavenworth50 hr
Aug 21, 11:25 PM CDTRiver Flood WarningEAXJohnson30 hr
Aug 22, 2:41 AM CDTSpecial Weather StatementEAXJohnson34 min
Aug 22, 4:34 AM CDTRiver Flood WarningEAXMiami3 days
Aug 22, 4:34 AM CDTRiver Flood WarningEAXLinn5 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.